MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 50CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for hi and high blood glucose test results.Customer also stated receiving multiple error codes with and without blood sample.The customer is concerned with test results obtained of hi, 405, 434 and 312 mg/dl; all results except 312 mg/dl were non-fasting.The customer did not know her expected glucose test result range.At the time of the call, the customer feels well and did not report any symptoms.Customer stated approximately 3 days before calling, she had been feeling fatigue and having increased urination.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.During the call, a blood test was performed by the customer non-fasting and produced test result of 438 mg/dl.The product is stored according to specification in the living room/bedroom.The test strip lot manufacturer¿s expiration date is 02/16/2021 and open vial date is 02/09/2020.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 30-mar-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9836368
Report Number1000113657-2020-00153
Device Sequence Number16926352
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2021
Device Model NumberSTRIP, RLN TMX 50CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3476S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/18/2020
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1